# SDR 96ZZZM449

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 441
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE EXTERIOR, FORWARD SIDE OF BUTT SEAM AT FS 441 BETWEEN STRINGER 22L AND 26L HAS 10 PERCENT TO 15 PERCENT MATERIAL LOSS FROM SKIN PANEL.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA 4 INCH BY 37 INCH PER S/B 727-53-0084.  REMOVED CORROSION PER SRM 51-10-6, FABRICATED .016 37 INCH BY 1.875 FILLER PER SB 53-0084, FABRICATED .050 37 INCH BY 4 INCH FILLER PER SB 53-0084.  FABRICATED DOUBLER 2024-T3 .063 44 INCH BY 6.5 INCH PER SB 727-53-0084.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PER SB 727-53-0084.
